# SDR SWAA2024031965480

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N8797Q
- Make and model: Boeing 737-8
- Aircraft serial: 67787
- Aircraft time: 3,078 hours, 1,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTS; AFT ( CAPT SIDE ) FLASH LIGHT NOT CHARGED.<[01] OPS CK?D FLASH LIGHT PER M/M 25-64-00; NO FAULTS.
